# SDR MWEA011028

- Difficulty date: July 10, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 27779244
- Condition: Cracked
- Location: Station 801
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE LONGERON 17 IS CRACKED AT STATION 801.  --  REMOVED DAMAGED SECTION, DRILLED AND INSTALLED NEW SECTION OF LONGERON AND SPLICE.
